# SDR RU3A 1112

- Difficulty date: March 3, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N76
- Make and model: Beech 300BEECH
- Aircraft serial: FF11
- Aircraft time: 12,532 hours, 6,588 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Lanyard
- Part number: 4521612
- Condition: Broken
- Location: Fuel Cap
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FUEL WAS STREAMING FROM RIGHT MAIN FUEL CAP WITH FUEL CAP FLUSH WITH AIRCRAFT SURFACE.  REQUESTED PRIORITY HANDLING FROM TOWER, LANDING WAS UNEVENTFUL.  MAINTENANCE DISCOVERED LANYARD WAS BROKEN AND CAUGHT BETWEEN FUEL CAP AND SEALING SURFACE.
